MAUDE Adverse Event Report: HOBBS MEDICAL, INC. SUPERDIMENSION ASPIRATING NEEDLE

HOBBS MEDICAL, INC. SUPERDIMENSION ASPIRATING NEEDLE
Model Number SDAN1000
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 03/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, during a procedure, the two needles had difficulty deploying, and did not get any tissue sample.It was noted that the nodule characteristics (hard tissue) or were not in the correct spot for deployment.The physician was able to complete the electromagnetic navigational bronchoscopy (enb) portion of the case.However, after the procedure, the patient had pneumothorax.Report 1 of 2.

Brand Name
SUPERDIMENSION ASPIRATING NEEDLE
Common Device Name
ASPIRATING NEEDLE
Manufacturer (Section D)
HOBBS MEDICAL, INC.
8 spring street
stafford springs CT 06076
Manufacturer (Section G)
HOBBS MEDICAL, INC.
8 spring street
stafford springs CT 06076
Manufacturer Contact
jennifer hodge
8 spring street
stafford springs, CT 06076
8606845875
MDR Report Key19011049
Report Number1220592-2024-00001
Device Sequence Number3880140
Product Code GAA
UDI-Device Identifier10884521843196
UDI-Public(01)10884521843196(17)280501(10)SD0423111
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K860582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDAN1000
Device Catalogue NumberSDAN1000
Device Lot NumberSD04-23-111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown